MAUDE Adverse Event Report: SALTER LABS O2 CANNULA; INFANT CUSHION NASAL CANNULA 7 FOOT (2.1M) CRUSH-RESISTANT OXYGEN TUBING

SALTER LABS O2 CANNULA; INFANT CUSHION NASAL CANNULA 7 FOOT (2.1M) CRUSH-RESISTANT OXYGEN TUBING
Model Number SFT2601
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 29 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced second different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3004748541-2025-00069 for the first report it was reported- a patient required continuous positive airway pressure (cpap) after a desaturation episode due to the tubing 'slipping' off for an undetermined amount of time.No additional information was provided concerning the patient's condition or if any medical intervention was required.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced second different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3004748541-2025-00069 for the first report.It was reported- a patient required continuous positive airway pressure (cpap) after a desaturation episode due to the tubing 'slipping' off for an undetermined amount of time.No additional information was provided concerning the patient's condition or if any medical intervention was required.
 
Additional Manufacturer Narrative
Correction: b3; d3; d9, d4.Additional information-investigation completion: d4; h2; h6.The product involved in the report has been returned and evaluated.The reported failure could not be reproduced during testing using the salter labs 7900 humidifier at 15lpm (if the product was properly seated on humidifier).The reporter provided a photo of the event and it was noted that the customer likely did not fully seat the connector onto the humidifier.The root cause was determined to be user error.The device history record for lot 537838 was reviewed and the product was produced according to product specifications.All information reasonably known as of 05 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
O2 CANNULA
Common Device Name
INFANT CUSHION NASAL CANNULA 7 FOOT (2.1M) CRUSH-RESISTANT OXYGEN TUBING
Manufacturer (Section D)
SALTER LABS
30 spur dr
parque ind. las americas
el paso, tx 79906
MX  79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23175375
Report Number3004748541-2025-00070
Device Sequence Number21235565
Product Code CAT
UDI-Device Identifier10889483605714
UDI-Public(01)10889483605714(10)537838
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFT2601
Device Lot Number537838
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown